# SDR CA020506003

- Difficulty date: May 5, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,593 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Socket
- Part number: 5081032019
- Condition: Cracked
- Location: Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE LT AXLE SOCKET ASSY WAS NOTED TO HAVE A SMALL CRACK IN THE AREA OF THE LOWER TORQUE KNEE LUGS. INVESTIGATION OF THE RT SOCKET ASSY REVEALED THE SAME CRACK IN THE SAME AREA.BOTH AXLE AND PISTON ASSY'S WERE REPLACED.
